Journal article icon

Journal article

Asymptotic decay and non-rupture of viscous sheets

Abstract:

For a nonlinear system of coupled PDEs, that describes evolution of a viscous thin liquid sheet and takes account of surface tension at the free surface, we show exponential (H1, L2) asymptotic decay to the flat profile of its solutions considered with general initial data. Additionally, by transforming the system to Lagrangian coordinates we show that the minimal thickness of the sheet stays positive for all times. This result proves the conjecture formally accepted in the physical literatur...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00033-018-0969-y

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Leverhulme Trust
Grant:
RPG-2014-226
More from this funder
Name:
Ministry of Education and Science of Ukraine
More from this funder
Name:
Spanish of Ministry of Economy and Competitiveness
Publisher:
Springer
Journal:
Zeitschrift für Angewandte Mathematik und Physik More from this journal
Volume:
69
Pages:
79
Publication date:
2018-05-28
Acceptance date:
2018-05-09
DOI:
EISSN:
1420-9039
ISSN:
0044-2275
Keywords:
Pubs id:
pubs:847092
UUID:
uuid:ec025d26-3639-4bbe-9682-e2936c88074c
Local pid:
pubs:847092
Source identifiers:
847092
Deposit date:
2018-06-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP